# SDR AALA20140619016

- Difficulty date: June 19, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 44,873 hours, 21,170 cycles
- Engine: Pwa JT8D219
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO THE LT THRUST REVERSER LOWER DOOR LE SKIN.  ACCOMPLISHED REPAIR TO LT LOWER THRUST REVERSER IAW FEA 17292.
